Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    3796

5 Weeks On Accutane Headache

Purple*cloud

553 views

I took 40 mg a day for the first month, at the 1-month mark, my dosage was doubled. I am now taking amnesteem 80mg a day.

On Friday night ( after three pills of the new dosage) I got a headache. It was really bad, I went to sleep and did not think much of it. Saturday I spent most of the day with the same headache that got better with ibuprofen and then it would be back. By Sunday night and after many ibuprofen pills, my headache was the worst. It was a throbbing pain, I was sensitive to any light and sound. The next morning, Monday, things got better, I called my derm and she told me not to take my pills that day and to start again the next day ( today) and if I get a headache again, I'll be off the medicine :-(

Luckily today I have felt great....

Also, looking back. I did wash my hair on Friday night and saturated it with a new conditioner because it was so dry. And I left it on all night and following day. Maybe that had something to do with my headache...

:-/



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×